# SDR 2008UALA00309

- Difficulty date: January 17, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 20,932 hours, 8,217 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Part number: MF20010
- Condition: Leaking
- Location: O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/O'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  BROKEN HARNESS (LEAKING).  REPLACED F/O'S O2 HARNESS.
